# SDR DALA13055550955

- Difficulty date: September 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1271-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 23LT FROM BS 1271 - 1322 IN AFT CARGO BAY LT TUNNEL.   CORROSION REMOVED.  REWORKED AREA FOUND OUT OF  LIMITS IAW SRM 53-01, FIG 1., DAMAGE LONGERON SECTION REMOVED, AND A NEW SECTION LONGERON INSTALLED.
